# SDR USAA2012110800020

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 73,043 hours, 32,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR EMERGENCY EXIT LIGHT MISSING - ASSEMBLY FELL INTO DOOR BUT IS MISSING BULB AND COVER.  RE-INSTALLED EMERGENCY LIGHT ASSEMBLY AT 2L DOOR IAW AIRBUS MAINTENANCE MANUAL 33-51-13.
